Alert archive / Texas / River Flood Warnings in 2008
River Flood Warning 38, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 22, 2008, 11:38 AM CDT for Cass County, Marion County, Texas. It took effect at Mar 24, 2008, 7:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 22, 2008, 11:38 AM CDT (16:38 UTC)
- In effect from
- Mar 24, 2008, 7:00 AM CDT
- Expired
- Mar 23, 2008, 8:29 PM CDT
- In force
- Issued by
- NWS Shreveport, LA
- Flood severity
- Minor
Counties Cass County, TX, Marion County, TX
The radar
The Shreveport radar (KSHV), 72 km from the middle of the area, began a volume at 16:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black Cypress Bayou near Jefferson (JEFT2).
- Action stage
- 12.5 ft
- Minor stage
- 13 ft
- Moderate stage
- 18 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07346045, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 22, 11:16 AM CDT, 22 minutes earlier.
Area forecast discussion, Mar 22, 11:16 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1116 AM CDT SAT MAR 22 2008 .DISCUSSION... WEAK COLD FRONT HAS NUDGED TO THE SOUTHERN SECTIONS OF THE REGION THROUGH MID-MORNING...WITH THE FRONT EXTENDING FROM DEEP E TX INTO CNTRL LA/MS/AL. HOWEVER...VERY LITTLE TEMPERATURE CHANGE IS OBSERVED BEHIND THE FRONT...ALTHOUGH DEWPOINTS HAVE MIXED OUT QUITE A BIT IN WAKE OF IT...MORESO THAN MODELS HAVE PROGGED. HOWEVER...CLOUDS ARE GONNA BE HARD TO COME BY...OTHER THAN CIRRUS SHIELD JUST S OF THE AREA OVER SE TX/SRN LA...AND CIRRUS THAT WILL SPREAD E INTO THE REGION FROM THE W BY MID/LATE AFTERNOON AHEAD OF NEXT SUBTLE SHORTWAVE NOW DIVING SE THROUGH MT/WY ATTM. HOWEVER...DID MAKE SKY CONDITIONS MOSTLY SUNNY AREAWIDE THIS AFTERNOON...AND LOWERED GRIDDED DEWPOINTS. GOING FORECAST MAX TEMPS LOOKS GOOD...BUT DID MAKE VERY MINOR TWEAKS TO THE GRIDDED TEMPS...WHICH WILL NOT AFFECT THE TEXT ZONES. OTHERWISE...CURRENT FORECAST REMAINS ON TRACK. UPDATE ALREADY OUT. 15 && .AVIATION... FLIGHT CATEGORIES SHOULD REMAIN VFR THROUGH 23/1800 UTC. A SHORTWAVE TROUGH...EMBEDDED IN THE NW FLOW ALOFT...IS EXPECTED TO MOVE ACROSS THE REGION SUNDAY. THIS FEATURE IS ONLY EXPECTED TO BRING A LITTLE BIT OF CLOUD COVER...WITH BKN CIGS POSSIBLY AS LOW AS FL120-150. /BUTTS/ && .PRELIMINARY POINT TEMPS/POPS... SHV 73 46 61 41 / 0 0 20 10 MLU 73 45 62 37 / 0 0 20 10 DEQ 71 42 59 31 / 0 10 20 10 TXK 72 44 59 38 / 0 0 20 10 ELD 72 42 59 35 / 0 0 20 10 TYR 74 47 60 41 / 0 0 30 20 GGG 73 45 60 39 / 0 0 30 20 LFK 76 48 65 41 / 0 0 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 15/21
Hazardous weather outlook, Mar 22, 6:12 AM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 612 AM CDT SAT MAR 22 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-221700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 612 AM CDT SAT MAR 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FOUR STATE AREA DURING EASTER SUNDAY...AS A WEAK UPPER LEVEL DISTURBANCE DROPS SOUTHEAST INTO THE LOWER MISSISSIPPI VALLEY. LIKEWISE DURING THE WORK WEEK...OTHER WEAK UPPER LEVEL DISTURBANCES WILL MOVE OVERHEAD LATE TUESDAY OR EARLY WEDNESDAY AND DURING MUCH OF FRIDAY WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT PERSONNEL ACTIVATION...WILL NOT BE NEEDED TODAY OR TONIGHT. 24
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 9:38 AM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 39 hr |
| Mar 22, 11:42 AM CDT | River Flood Warning | SHV | Gregg, Rusk | 21 days |
Nearby
River Flood Warnings in Texas, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.